MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1460-9592.2006.01944.x

Медицинская библиотека · Paediatric anaesthesia · 2006

Anesthetic implications of the catastrophic antiphospholipid syndrome.

Batra Yatindra K, Rajeev S

Клинический случайСтатьяПеревод в очереди

Аннотация

The antiphospholipid antibody syndrome (or the anticardiolipin antibody syndrome) is characterized by the presence of autoantibodies. Its major association is with systemic lupus erythematosus. 'Catastrophic' antiphospholipid syndrome (CAPS) is defined as an accelerated form of APS usually resulting in multiorgan failure and can be precipitated by surgery. We present the case of a 12-year-old male child who presented for enucleation of his left eye for fungal endopthalmitis. This patient had a history of CAPS 2 months before surgery with myocardial, gastrointestinal, renal and laryngeal involvement that improved on aggressive treatment and was subsequently managed on an outpatient basis for 2 months before presenting for enucleation. To the best of our knowledge, this is the first case of CAPS in a child reported in the anesthetic literature. Further aspects of this puzzling condition and its anesthesia implications are discussed.

Для цитирования: Batra Yatindra K, Rajeev S. Anesthetic implications of the catastrophic antiphospholipid syndrome.. Paediatric anaesthesia. 2006. DOI: 10.1111/j.1460-9592.2006.01944.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.